I have bad migraine headaches and sometimes I pass out I take Topamax (topiramate) and zonisamide but it doesn't help...what else can I do or what cause all of that?

Follow with your MD. You taking two drugs which are used for seizures and for Migraine Prevention as well.We don't know the dosage and how often you are taking these meds.You did not say what you take to relieve and some time abort the attack of Migraine You need to follow up with your treating Doctor/Neurologist and follow his/her advice.We on this site really can not recommend what you can do with information given.
SeePCP or Neuro ASAP. If you are actually losing consciousness (syncope) due to migraines, despite two powerful anticonvulsant medications, I strongly suggest you see your PCP or a neurologist, specializing in Migraines. I am concerned that your passing out may be a variant of seizures. I have many patients on topamax (topiramate) for migraine prophylaxsis but not zonisamide. Are you on any abortive medications?

Related Questions

What oxygen flow rate to use for migraine headaches Excedrin works but causes rebounds headaches and I tried topamax (topiramate) which cause hands to turn purple.

High. Oxygen is traditionally used for the treatment of cluster headaches but may be helpful for migraine. You want to use a high (12-15l/min) flow with a close-fitting non-rebreathing mask. Check with your dr. For their ok as there may be situations where you shouldn't use o2. Read more...
More common for. Cluster headaches rather than migraines, very different headaches. The norm starts around 2 liters and can go up to 12, but oxygen therapy is not benign and certain health issues can be exacerbated by increased o2 such as types of COPD or narcotics over medication. Be safe and consult your physician, discuss types of headaches with a specialist to make sure you have correct diagnosis. Read more...
Not likely. Used for cluster headaches rather than migraines, very different headaches. Read more...

I am being treated for migraine headaches with Topiramate. But I really think it is something wrong with my sinuses. My Neurologist said "if it was?

What clues? What are the reasons for your theory? What is the neurologist's response? Note that it is common for migraine to be mistaken for sinus pain resulting in ineffective therapy. Read more...